# SDR UALA2012110606378

- Difficulty date: November 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 49,295 hours, 19,562 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Missing
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD CLAMP FOUND MISSING JUST BEHIND THE LT MLG ACTUATOR.  REPLACED HYD CLAMP BEHIND LT MLG ACTUATOR IAW AMM.
